Advanced search
Add to list

Averaging results and the study of uniform asymptotic stability of homogeneous differential equations that are not fast time-varying.

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Peuteman, Joan, and Dirk Aeyels. “Averaging Results and the Study of Uniform Asymptotic Stability of Homogeneous Differential Equations That Are Not Fast Time-varying.” SIAM JOURNAL ON CONTROL AND OPTIMIZATION 37.4 (1999): 997–1010. Print.
APA
Peuteman, J., & Aeyels, D. (1999). Averaging results and the study of uniform asymptotic stability of homogeneous differential equations that are not fast time-varying. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 37(4), 997–1010.
Chicago author-date
Peuteman, Joan, and Dirk Aeyels. 1999. “Averaging Results and the Study of Uniform Asymptotic Stability of Homogeneous Differential Equations That Are Not Fast Time-varying.” Siam Journal on Control and Optimization 37 (4): 997–1010.
Chicago author-date (all authors)
Peuteman, Joan, and Dirk Aeyels. 1999. “Averaging Results and the Study of Uniform Asymptotic Stability of Homogeneous Differential Equations That Are Not Fast Time-varying.” Siam Journal on Control and Optimization 37 (4): 997–1010.
Vancouver
1.
Peuteman J, Aeyels D. Averaging results and the study of uniform asymptotic stability of homogeneous differential equations that are not fast time-varying. SIAM JOURNAL ON CONTROL AND OPTIMIZATION. 1999;37(4):997–1010.
IEEE
[1]
J. Peuteman and D. Aeyels, “Averaging results and the study of uniform asymptotic stability of homogeneous differential equations that are not fast time-varying.,” SIAM JOURNAL ON CONTROL AND OPTIMIZATION, vol. 37, no. 4, pp. 997–1010, 1999.
@article{117755,
  author       = {Peuteman, Joan and Aeyels, Dirk},
  issn         = {0363-0129},
  journal      = {SIAM JOURNAL ON CONTROL AND OPTIMIZATION},
  language     = {eng},
  number       = {4},
  pages        = {997--1010},
  title        = {Averaging results and the study of uniform asymptotic stability of homogeneous differential equations that are not fast time-varying.},
  volume       = {37},
  year         = {1999},
}

Web of Science
Times cited: